# SDR FOTR20170428124

- Difficulty date: April 28, 2017
- Submitted: August 18, 2017
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N470VX
- Make and model: Boeing 737-400
- Aircraft serial: 25429
- Aircraft time: 59,365 hours, 28,901 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65C27446505
- Condition: Damaged
- Location: Vertical Stab
- Part time: 59,365 hours, 28,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LOWER FWD BULKHEAD DAMAGED ON LT SIDE EXTERIOR SKIN NEAR PNL 9572.
